# SDR CA121009009

- Difficulty date: October 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Condition: Failed
- Location: Te Flaps
- Part time: 18,023 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH WHEN THE FLIGHT CREW SELECTED FLAPS 1, THE L/E FLAPS TRANSIT LIGHT REMAINED ILLUMINATED.  SOME FLAP ASYMMETRY WAS ALSO INDICATED ON THE FLAP POSITION GAUGE FOR A SHORT TIME BUT WAS LESS THAN 1 DEGREE LEVELING OFF AT AROUND .5 DEGREES SEPARATION.  ALTERNATE FLAPS WERE USED TO SUCCESSFULLY MOVE THE FLAPS TO 15 UNITS EVENLY.  THE ACFT THEN MADE AN UNEVENTFUL LANDING.  MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS, FLAP POSITION INDICATOR REPLACED IAW AMM 27-58-02.  L/E FLAP SLAT POSITION INDICATING SYS TEST OK IAW AMM TASK 27-88-00-710-801.  ACFT RETURNED TO SERVICE.
